# SDR LR7A2021022302784

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Chine
- Part number: 37235118
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HB5302, FOUND THE CARGO FLOOR RT CHINE CAP FS617, FS637, FS657, FS677, FS697, FS717 AND FS737 TIED OWN WELLS AND 25K LB TIED OWN RING AREAS CORRODED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CH. 51-60 & 51-70.  NR 0082.  PSE NR 53-40-10, AD 2012-06-09.
